# SDR USAA2008112492110

- Difficulty date: November 12, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - EXISTING REPAIR DELAMINATED AT SPOILER NR 0 UPPER SURFACE WS 447.47 TO WS 499.93.  REPAIRED SPOILER NR 0 UPPER SURFACE WS 447.47 TO WS 499.93 IAW B737 SRM 51-70-10-2R.
